# SDR AALA201510239009

- Difficulty date: October 8, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 46,317 hours, 26,301 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664409
- Part serial: A7629
- Condition: Interference
- Location: Zone 800
- Part time: 31,238 hours, 17,742 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, DOOR 841 SLIDE CONTACTS FUSELAGE WITH DOOR FULL OPEN.  REPLACED SLIDE IAW Z6C84152006.
